# SDR SWAA2024022047364

- Difficulty date: January 31, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 30,178 hours, 14,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKEC STA 540 RBL 1<[01] REMOVED AND REPLACED CABIN FLOOR SUPPORT AT STA 540 RBL 1 PER SRM 51-40-02.;[02] EDITED PARTS INFO ONLY.;[03] C/W C/A #1 AND #2;[04] UPDATED MEASUREMENT QUESTION
